Alert archive / Louisiana / River Flood Warnings in 2014

River Flood Warning 13, NWS Lake Charles, LA

May 30, 2014Acadia Parish, Jefferson Davis Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at May 30, 2014, 9:27 AM CDT for Acadia Parish, Jefferson Davis Parish, Vermilion Parish, Louisiana. It took effect at May 31, 2014, 7:00 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
May 30, 2014, 9:27 AM CDT (14:27 UTC)
In effect from
May 31, 2014, 7:00 AM CDT
Expired
Jun 3, 2014, 9:44 AM CDT
In force
3 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Acadia Parish, LA, Jefferson Davis Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 57 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mermentau River at Mermentau (MRML1). The gauge peaked at 4.11 ft at Jun 1, 2014, 9:00 AM CDT.

actionminormoderate24605/3005/3106/0106/0206/0306/04
Action stage
4 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08012150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WGUS44 KLCH 301427
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
927 AM CDT FRI MAY 30 2014

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-113-310427-
/O.NEW.KLCH.FL.W.0013.140531T1200Z-000000T0000Z/
/MRML1.1.ER.140531T1200Z.140601T1800Z.000000T0000Z.NO/
927 AM CDT FRI MAY 30 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MERMENTAU RIVER NEAR MERMENTAU.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:15 AM FRIDAY THE STAGE WAS 3.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 4.1 FEET BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE
  RIVER WILL OCCUR.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
8 follow-up statements
277 
WGUS84 KLCH 310222
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
922 PM CDT FRI MAY 30 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  MERMENTAU RIVER NEAR MERMENTAU 
  BAYOU VERMILION NEAR CARENCRO 
  VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE 

LAC001-053-113-311622-
/O.CON.KLCH.FL.W.0013.140531T1200Z-000000T0000Z/
/MRML1.1.ER.140531T1200Z.140601T1800Z.000000T0000Z.NO/
922 PM CDT FRI MAY 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:15 PM FRIDAY THE STAGE WAS 3.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 4.1 FEET BY SUNDAY AFTERNOON.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE
  RIVER WILL OCCUR.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC055-097-099-311622-
/O.CON.KLCH.FL.W.0011.000000T0000Z-140602T0800Z/
/BVCL1.2.ER.140528T1610Z.140529T2000Z.140601T2000Z.UU/
922 PM CDT FRI MAY 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU VERMILION NEAR CARENCRO.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM FRIDAY THE STAGE WAS 18.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS CRESTING NOW AND WILL CONTINUE TO FALL TO BELOW FLOOD
  STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT STAGES NEAR 18.0 FEET...ROADS ALONG BAYOU FUSEILIER 
  ARE IMPASSABLE. THESE INCLUDE BUT ARE NOT LIMITED TO WALNUT AND 
  GREEN ROADS ALONG THE ST. MARTIN...ST. LANDRY PARISH LINE...AS WELL
  AS MECHE ROAD IN ST. LANDRY PARISH.

&&
 
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
      3046 9198 3046 9201

$$

LAC055-113-311622-
/O.CON.KLCH.FL.W.0010.000000T0000Z-140603T1800Z/
/VLSL1.1.ER.140528T1203Z.140528T1645Z.140603T0600Z.NO/
922 PM CDT FRI MAY 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM FRIDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS CRESTING NOW AND WILL CONTINUE TO FALL TO BELOW FLOOD
  STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT STAGES NEAR 11.5 FEET...MINOR FLOODING OF BEAVER PARK 
  AND VERMILIONVILLE NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3026 9200 3000 9227 2991 9219 2992 9208
      3006 9203 3028 9193

$$
338 
WGUS84 KLCH 311404
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
904 AM CDT SAT MAY 31 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BAYOU VERMILION NEAR CARENCRO 
  VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-113-010404-
/O.CON.KLCH.FL.W.0013.000000T0000Z-000000T0000Z/
/MRML1.1.ER.140531T1215Z.140601T0000Z.000000T0000Z.NO/
904 AM CDT SAT MAY 31 2014

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SATURDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.1 FEET BY 
  TOMORROW EVENING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE
  RIVER WILL OCCUR.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC055-097-099-010404-
/O.EXT.KLCH.FL.W.0011.000000T0000Z-140602T1200Z/
/BVCL1.2.ER.140528T1610Z.140529T2000Z.140602T0000Z.UU/
904 AM CDT SAT MAY 31 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU VERMILION NEAR CARENCRO.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT STAGES NEAR 18.0 FEET...ROADS ALONG BAYOU FUSEILIER 
  ARE IMPASSABLE. THESE INCLUDE BUT ARE NOT LIMITED TO WALNUT AND 
  GREEN ROADS ALONG THE ST. MARTIN...ST. LANDRY PARISH LINE...AS WELL
  AS MECHE ROAD IN ST. LANDRY PARISH.

&&
 
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
      3046 9198 3046 9201

$$

LAC055-113-010403-
/O.EXT.KLCH.FL.W.0010.000000T0000Z-140603T1500Z/
/VLSL1.1.ER.140528T1203Z.140528T1645Z.140603T0300Z.NO/
904 AM CDT SAT MAY 31 2014

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SATURDAY THE STAGE WAS 11.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY BEFORE MIDNIGHT.
* IMPACT...AT STAGES NEAR 11.5 FEET...MINOR FLOODING OF BEAVER PARK 
  AND VERMILIONVILLE NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3026 9200 3000 9227 2991 9219 2992 9208
      3006 9203 3028 9193

$$
449 
WGUS84 KLCH 010153
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
853 PM CDT SAT MAY 31 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-113-011553-
/O.CON.KLCH.FL.W.0013.000000T0000Z-000000T0000Z/
/MRML1.1.ER.140531T1215Z.140601T0600Z.000000T0000Z.NO/
853 PM CDT SAT MAY 31 2014

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM SATURDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL LEVEL OFF AT NEAR 4.1 FEET AND WILL
* REMAIN NEAR THIS LEVEL FOR THE NEXT FIVE DAYS.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE
  RIVER WILL OCCUR.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
364 
WGUS84 KLCH 011602
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1102 AM CDT SUN JUN 1 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BAYOU VERMILION NEAR CARENCRO 
  VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-113-020602-
/O.CON.KLCH.FL.W.0013.000000T0000Z-000000T0000Z/
/MRML1.1.ER.140531T1215Z.140603T0600Z.000000T0000Z.NO/
1102 AM CDT SUN JUN 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.2 FEET BY EARLY
  TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE
  RIVER WILL OCCUR.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC055-097-099-020600-
/O.EXT.KLCH.FL.W.0011.000000T0000Z-140602T0600Z/
/BVCL1.2.ER.140528T1610Z.140529T2000Z.140601T1800Z.UU/
1102 AM CDT SUN JUN 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU VERMILION NEAR CARENCRO.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 17.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.

&&
 
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
      3046 9198 3046 9201

$$

LAC055-113-020602-
/O.EXT.KLCH.FL.W.0010.000000T0000Z-140604T0900Z/
/VLSL1.1.ER.140528T1203Z.140528T1645Z.140603T2100Z.NO/
1102 AM CDT SUN JUN 1 2014

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY AFTERNOON.
* IMPACT...AT STAGES NEAR 11.5 FEET...MINOR FLOODING OF BEAVER PARK 
  AND VERMILIONVILLE NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3026 9200 3000 9227 2991 9219 2992 9208
      3006 9203 3028 9193

$$
452 
WGUS84 KLCH 020159
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
859 PM CDT SUN JUN 1 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-113-021559-
/O.CON.KLCH.FL.W.0013.000000T0000Z-000000T0000Z/
/MRML1.1.ER.140531T1215Z.140603T0600Z.000000T0000Z.NO/
859 PM CDT SUN JUN 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM SUNDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.2 FEET BY EARLY
  TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE
  RIVER WILL OCCUR.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
372 
WGUS84 KLCH 021614
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1114 AM CDT MON JUN 2 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 
  MERMENTAU RIVER NEAR MERMENTAU 
  VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE 

LAC019-030614-
/O.EXT.KLCH.FL.W.0014.000000T0000Z-140605T1800Z/
/OTBL1.1.WT.140602T1000Z.140602T1800Z.140604T1800Z.NO/
1114 AM CDT MON JUN 2 2014

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM MONDAY THE STAGE WAS 4.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.1 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY 
  AFTERNOON.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC001-053-113-030613-
/O.EXT.KLCH.FL.W.0013.000000T0000Z-140606T1800Z/
/MRML1.1.ER.140531T1215Z.140602T0615Z.140606T0600Z.NO/
1114 AM CDT MON JUN 2 2014

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 4.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY FRIDAY MORNING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE
  RIVER WILL OCCUR.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC055-113-030613-
/O.EXT.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/
/VLSL1.1.ER.140528T1203Z.140528T1645Z.000000T0000Z.NO/
1114 AM CDT MON JUN 2 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 11.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 11.4 FEET 
  BY TOMORROW MORNING.
* IMPACT...AT STAGES NEAR 11.5 FEET...MINOR FLOODING OF BEAVER PARK 
  AND VERMILIONVILLE NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3026 9200 3000 9227 2991 9219 2992 9208
      3006 9203 3028 9193

$$
342 
WGUS84 KLCH 030157
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
857 PM CDT MON JUN 2 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MERMENTAU RIVER NEAR MERMENTAU 
  VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-031557-
/O.CON.KLCH.FL.W.0014.000000T0000Z-140605T1800Z/
/OTBL1.1.WT.140602T1000Z.140603T1800Z.140604T1800Z.NO/
857 PM CDT MON JUN 2 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM MONDAY THE STAGE WAS 4.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.1 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC001-053-113-031557-
/O.EXT.KLCH.FL.W.0013.000000T0000Z-140606T0000Z/
/MRML1.1.ER.140531T1215Z.140602T0615Z.140605T1200Z.NO/
857 PM CDT MON JUN 2 2014

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM MONDAY THE STAGE WAS 4.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER 
  MIDNIGHT TOMORROW.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE
  RIVER WILL OCCUR.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC055-113-031557-
/O.EXT.KLCH.FL.W.0010.000000T0000Z-140608T0600Z/
/VLSL1.1.ER.140528T1203Z.140528T1645Z.140607T1800Z.NO/
857 PM CDT MON JUN 2 2014

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM MONDAY THE STAGE WAS 11.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EARLY AFTERNOON.
* IMPACT...AT STAGES NEAR 11.5 FEET...MINOR FLOODING OF BEAVER PARK 
  AND VERMILIONVILLE NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3026 9200 3000 9227 2991 9219 2992 9208
      3006 9203 3028 9193

$$
943 
WGUS84 KLCH 031444
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
944 AM CDT TUE JUN 3 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MERMENTAU RIVER NEAR MERMENTAU 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 
  VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE 

LAC019-040444-
/O.EXT.KLCH.FL.W.0014.000000T0000Z-140607T1800Z/
/OTBL1.1.WT.140602T1000Z.140603T1800Z.140606T1800Z.NO/
944 AM CDT TUE JUN 3 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM MONDAY THE STAGE WAS 4.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.1 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY 
  AFTERNOON.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC055-113-040443-
/O.EXT.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/
/VLSL1.1.ER.140528T1203Z.140528T1645Z.000000T0000Z.NO/
944 AM CDT TUE JUN 3 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM TUESDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 11.4 FEET 
  BY TOMORROW MORNING.
* IMPACT...AT STAGES NEAR 11.5 FEET...MINOR FLOODING OF BEAVER PARK 
  AND VERMILIONVILLE NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3026 9200 3000 9227 2991 9219 2992 9208
      3006 9203 3028 9193

$$

LAC001-053-113-031514-
/O.CAN.KLCH.FL.W.0013.000000T0000Z-140606T0000Z/
/MRML1.1.ER.140531T1215Z.140602T0615Z.000000T0000Z.NO/
944 AM CDT TUE JUN 3 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* AT  9:15 AM TUESDAY THE STAGE WAS 3.8 FEET.
* FLOOD STAGE IS 4.0 FEET.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 30, 6:29 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, May 30, 6:29 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
629 AM CDT FRI MAY 30 2014

.DISCUSSION...
FOR THE 30/12Z TAF ISSUANCE.

&&

.AVIATION...
ONCE AGAIN PATCHY FOG AND LOW STRATUS WILL ALLOW FOR MVFR TO IFR
CONDITIONS THROUGH ABOUT 30/14Z...WHEN DAYTIME HEATING SHOULD
BEGIN TO HELP IMPROVE CONDITIONS. WITH UPPER LEVEL LOW AND HIGH
MOISTURE HANGING AROUND...SHOWERS AND THUNDERSTORMS SHOULD DEVELOP BY
AFTERNOON WHEN DAYTIME HEATING REACHES A MAX. BEST CHANCE FOR THE
SHOWERS AND THUNDERSTORMS TO AFFECT THE TAF SITES...WILL BE
BETWEEN 30/18Z AND 30/23Z. SHOWERS AND THUNDERSTORMS WILL DECREASE
DURING THE EVENING...BY 31/02Z...WITH THE LOSS OF DAYTIME
HEATING.

RUA

&&

.PREV DISCUSSION... /ISSUED 455 AM CDT FRI MAY 30 2014/

SYNOPSIS...THE UPPER LEVEL LOW OVER THE ARKLATEX HAS A SURFACE
REFLECTION OVER NORTHEAST TEXAS MAKING THE SYSTEM NEARLY
VERTICALLY STACKED. THE EVOLUTION OF THIS SYSTEM WILL HAVE A MAJOR
EFFECT ON OUR WEATHER OVER THE NEXT COUPLE OF DAYS. THE HEAVIER
PRECIP SEEN OVER THE PAST FEW DAYS HAS MOVED ON TO SOUTHEAST LOUISIANA.
AN ADDITIONAL AREA OF ENHANCED PRECIP ASSOCIATED WITH THE UPPER
LOW WILL BRING INCREASING RAIN CHANCES ACROSS INTERIOR SOUTHEAST
TEXAS AND WESTERN PORTIONS OF CENTRAL LOUISIANA INTO SATURDAY AS
THIS SYSTEM RETROGRADES WEST INTO EAST TEXAS.

SHORT TERM...A LIGHT SOUTHEAST FLOW WILL DRAW ADDITIONAL GULF
MOISTURE WITH SHOWERS AND THUNDERSTORMS BECOMING LIKELY BY THE AFTERNOON.
WE SHOULD SEE MORE ACTIVITY FRIDAY NIGHT THEN SEEN EARLIER TNITE
AS MOISTURE DEEPENS IN RESPONSE TO THE LOW OVER EAST TEXAS.

LONG TERM...SUNDAY THE RIDGE TO THE EAST BEGINS TO BUILD. WILL GO
WITH WITH A CHANCE OF MAINLY AFTERNOON THUNDERSTORMS WITH AMOUNTS
GENERALLY LESS THAN SEEN RECENTLY. DID INCLUDE LOW END RAIN
CHANCES MONDAY AND FOR THE REST OF THE WEEK AS THERE LOOKS TO BE A
SUFFICIENT WEAKNESS IN THE UPPER LEVEL RIDGE TO ALLOW FOR
CONVECTION IN THE RELATIVELY MOIST AIRMASS.

HYDROLOGY...EXPECTING LOCALLY MODERATE AMOUNTS OF PRECIP ACROSS
THE SOUTHERN HALF OF THE AREA BUT LOCALLY 1 TO 2 INCHES IN A FEW
LOCATIONS DUE TO THE SLOW MOVEMENT EXPECTED OF THE INDIVIDUAL
SHOWERS AND THUNDERSTORMS. THE NORTHERN TIER SHOULD SEE HIGHER
AMOUNTS WITH LOCALLY 2 TO 3 INCHES IN A FEW OF THE STORMS...BEST
CHANCES OVER INTERIOR SOUTHEAST TEXAS. POSSIBLY HIGHER AMOUNTS OF
RAIN ON SATURDAY ESPECIALLY DURING THE AFTERNOON.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  83  72  85  73  86 /  60  30  50  30  30
KBPT  86  70  83  73  86 /  60  30  60  30  30
KAEX  83  71  84  71  86 /  60  40  60  30  30
KLFT  83  72  84  73  85 /  60  30  50  30  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 30, 5:18 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
518 AM CDT FRI MAY 30 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
311030-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
518 AM CDT FRI MAY 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY BY THIS AFTERNOON.
WIDESPREAD FLOODING IS NOT EXPECTED HOWEVER LOCALLY HEAVY AMOUNTS
WILL BE POSSIBLE DUE TO THE SLOW MOVEMENT OF THE STORMS. IN
ADDITION, THESE STORMS COULD PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING, STRONG DOWN-BURST WINDS, AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

COVERAGE OF STORMS SHOULD TREND LOWER SATURDAY AND SUNDAY BUT
THERE WILL STILL BE A POTENTIAL FOR LOCALLY HEAVY RAINFALL FROM A
FEW OF THE STORMS ON SATURDAY. WILL INCLUDE A MINIMAL CHANCE FOR
SHOWERS MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-311030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
518 AM CDT FRI MAY 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED THUNDERSTORMS
SATURDAY INTO SUNDAY. THERE WILL BE A SLIGHT CHANCE OF LATE NIGHT
AND EARLY MORNING SHOWERS AND THUNDERSTORMS MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SWEENEY

Nearby

River Flood Warnings in Louisiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.